# SDR QXEA2024112600281

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 13,523 hours, 9,217 cycles
- System (JASC): 7600 · Engine Controls
- Part: Throttle
- Part number: 426000185
- Part serial: 260227
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FLIGHT 2146. 5 MIN AFTER POWER UP AT FAIL MESSAGE. REMOVED FROM SERVICE AND PLACED ON MEL 22-30-00B. RETURNED TO SERVICE. MEL CLEEARED 11/26/24 BY  AT FAULT NOT PRESENT ON STARTUP OR THROUGHOUT TROUBLESHOOTING REF FIM 22-31-00-810-818/860-A AND FAULT CODE AND FAULT CODES 22310020TA2 AND 22310020TA1. PERFORMED AIOP 2A AND AIOP 1A CMC RESETS TESTS, BOTHS TESTS PASSED. PERFOMRED AUTOTHROTTLE FUNCTIONAL CHECK E175 AMM 22-31-00-710-801-A, CHECK PASSED. R AND R TCQ IAW E175 AMM 76-11-01-000/400-801-A  AS PRECAUTIONARY MEASURE OPS TESTS GOOD. DEFECT CLEARED, PLACARDS REMOVED, MTX CONTROL NOTIFIED. RETURNED TO SERVICE.
